# SDR ASOA201612151373

- Difficulty date: December 15, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: CC6703860111
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND FWD LOWER CORNER OF ASD FWD RISER CORRODED. REMOVED CORROSION. BLENDED AREA AND FOUND TO BE WITHIN REPAIRABLE LIMITS IAW REO 670-52-11-104.  REPAIRED AREA IAW REO 670-52-11-104 & EC/TC REO 670-52-11-104.
